# SDR SWAA2024022655662

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 47,437 hours, 29,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AREA EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD LH EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51-06. OPS CHECK GOOD
